# SDR AWXA0001282

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N645AW
- Make and model: Airbus A320-231
- Aircraft serial: 238
- Aircraft time: 28,348 hours, 12,978 cycles
- Engine: Iae V2500A1
- Engine time: 32,386 hours, 14,953 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Resolver
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAINTENANCE TROUBLESHOT IAW TSR 73-22-00-810-851 AND IAE TELEX; CELL CODE FAULT OF 59 ON FMU/HC/EEC 1 MESSAGE; (WFXCF) FUEL FLOW RESOLVER FAULT; CH B ON CONNECTOR J8 HAD HIGH RESISTANCE OF 104 OHMS BETWEEN PINS I & J (NORM: 15-78 OHMS); WIRING CHECKED GOOD; RANG OUT FMU RESOLVER ON CHANNEL B; (CONNECTOR 4000KC-C) AND RESOLVER WAS READING 82 OHMS; FOUND TCA VLV/HC/EECI MESSAGE IN GROUND SCANNING FADEC TEST; BLEED SYSTEM TESTS WERE PERFORMED - CHECKED GOOD.  THE FOLLOWING COMPONENTS WERE REPLACED DUE TO TROUBLESHOOTING PROCEDURES IN ADDITION TO THE FMU:  NR 1 ENG EEC P/N 798300-15-052 S/N 25000156 - HAMILTON STANDARD - TT 23201, TC 10818, TSR 2807 NR 1 ENG TCA.
